# SDR AWXA200301399

- Difficulty date: October 22, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 63,014 hours, 51,751 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: 17310211
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-21 CHECK A 2 INCH CRACK WAS FOUND ON NR 1 THRUST REVERSER LOWER DEFLECTOR DOOR LT FAIRING AT 2ND FASTENER HOLE FROM FORWARD END.  MAINTENANCE CUT OUT DAMAGE SECTION OF NR 1 THRUST REVERSER LOWER DEFLECTOR DOOR LT FAIRING; PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A FILLER AND REPAIR ANGLE; INSTALLED REPAIR PARTS IAW B737-200 SRM 51-30-02 FIG 7 PG 1 AND 51-40-03 FIG 001 PG 1.
